# SDR AALA202205111913

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A300*
- Aircraft serial: 1403
- Aircraft time: 68,457 hours, 25,966 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL LEFT WING TANK OVERFLOW MESSAGE ECAM IN FLIGHT TURNED CENTER TANK LEFT TRANSFER OFF NO FUEL IN CENTER TANK. EMERGENCY CANCELED NUISANCE ECAM. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
